# SDR CA980309009

- Difficulty date: January 27, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 10,319 hours
- Engine: Lyc TIO540A2C
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 4009000
- Condition: Cracked
- Location: Elevator
- Part time: 8,700 hours
- Component: Elevator, Piper, 401401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION CRACKS FOUND IN ELEVATOR INBOARD IN AREA OF TORQUE TUBE  ATTACHMENT HOLES. ELEVATOR MUST BE REMOVED FOR VERIFICATION AND REPAIR.
